Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Editorial Board Member: Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Strambach, Karl


IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

149,00 € / $224.00 / £112.00*

Online
ISSN
1435-5337
See all formats and pricing

 


Select Volume and Issue
Loading journal volume and issue information...

Attractors and asymptotic periodicity of positive operators on Banach lattices

Frank Räbiger1

1This paper is part of a research project supported by the Deutsche Forschungsgemeinschaft DFG

Citation Information: Forum Mathematicum. Volume 7, Issue 7, Pages 665–684, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.1995.7.665, December 2009

Publication History

Published Online:
2009-12-11

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Eduard Yu. Emel'yanov and Manfred P.H. Wolff
Journal of Mathematical Analysis and Applications, 2006, Volume 314, Number 2, Page 749
[2]
S. Alpay, A. Binhadjah, E.Yu. Emelyanov, and Z. Ercan
Journal of Mathematical Analysis and Applications, 2006, Volume 323, Number 1, Page 371
[3]
K. V. Storozhuk
Siberian Mathematical Journal, 2011, Volume 52, Number 6, Page 1104
[4]
Britta Dorn, Vera Keicher, and Eszter Sikolya
Mathematische Zeitschrift, 2009, Volume 263, Number 1, Page 69
[5]
Frank Räbiger and Manfred P. H. Wolff
Journal of the Australian Mathematical Society, 1997, Volume 63, Number 01, Page 16

Comments (0)

Please log in or register to comment.